MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Visual Prompts will not Clear (2281); Device Displays Incorrect Message (2591); Device Operational Issue (2914)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The autopulse platform in complaint was returned to zoll on (b)(6) 2018 for investigation.However, investigation is still in progress.A supplemental report will be filed when investigation has been completed.
 
Event or Problem Description
During shift check, the autopulse platform (b)(4) displayed an error message " system error, out of service, revert to manual cpr".No patient was involved.
 
Additional Manufacturer Narrative
The reported event was confirmed during functional testing and archive data review of the autopulse platform (sn (b)(4)); the root cause was due to the communication error from the drive train motor.The autopulse platform is a reusable device and was manufactured on 22-mar-2013 and has exceeded its expected service life of 5 years.The returned platform never had the preventive maintenance performed for 5 years.The archive data was reviewed and contained a system error message.In addition, to the reported complaint, archive noted a user advisory (ua) 08 (motor controller fault detected).Defective drive train motor was replaced to avoid a reoccurrence of (ua) 08 error message.Evaluation of the platform during initial power up, revealed a system error, out of service, revert to manual cpr message.The platform was connected to the autopulse vision software and the error message was able to be cleared.As part of routine service during testing, the platform was examined and found physical damages.The observed physical damages were unrelated to the reported event.Upon replacement, the platform was further tested including the load characterization check and passed the testing.The platform operated with continuous compression on both the normal and large resuscitation fixture without any issues or error messages observed.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse platform with serial (b)(4).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7625387
Report Number3010617000-2018-00646
Device Sequence Number1396569
Product Code DRM
UDI-Device Identifier00849111000291
UDI-Public00849111000291
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/22/2018
Supplement Date Received by Manufacturer05/31/2018
Initial Report FDA Received Date06/21/2018
Supplement Report FDA Received Date06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1